How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 9000
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I have four which has flared up but none of the meds work.

Customer Question

I have four which has flared up but none of the meds work. I once took prednisone and it helped me to walk. I don't have insurance so I can't see a Dr. Is there an alternative medicine or way to get a prescription
Submitted: 11 months ago.
Category: Neurology
Expert:  Dr. Frank replied 11 months ago.
Hello Welcome to JA. I cannot write you a prescription from here, it is against the law, but I can help you answer medical questions. What is "four"? Let me know what is going on, and I will send you information. dr frank
Customer: replied 11 months ago.
Four should have been gout but the auto correct feature took over
Expert:  Dr. Frank replied 11 months ago.
HI. ok, that makes sense. So do you know your uric acid level? Are you on allopurinol (or another of the newer meds) to keep your UA level down? Have you tried just OTC naprosyn (aleve), do you have any colchicine available? let me know if I can help, what do you have available for meds. Dr frank
Customer: replied 11 months ago.
I have colchicine but it does not help. I also had uloric and allopurinol. The allopurinol caused all of my joints to swell. The uloric I had some effects on me also. I am very sensitive to medicines
Expert:  Dr. Frank replied 11 months ago.
I see. You need to stay with the uloric in my opinion then. Can you add an NSAID that you take with food? Naprosyn, or better, diclofenac (Voltaren)? You may need to go back on steroids if that can't help. Dr frank
Customer: replied 11 months ago.
I have the gel voltaren it seems to help a little. Once it subsides a little I will get back on the uloric.
Expert:  Dr. Frank replied 11 months ago.
Yes. I like voltaren gel for smaller joints, It may not work as well on your knees (you know that better than I probably) but try it, the serum levels stay low so you don't have to worry about side effects. I hope that helps dr Frank
Expert:  Dr. Frank replied 11 months ago.
If you can upload it anywhere, accept the call request and we can discuss this over the phone, ok? I am here to help if I can, just get back to me Dr Frank